Welcome to Healing Well Chronic Pain Forum, Usually when a person experiences nausea and vomiting from a pain med, it is usually caused from the dosage being to high, and often the body needs time to adjust to it. Often a doctor will lower the dosage to relieve the nausea and vomiting and then slowly increase the dosage over time, to the point that the patient has attained the desired pain relief. So I highly recommend that you talk with your doctor about this, as it is bad enough being in pain, and the feeling of nausea and vomiting does not need to be added to it!
I am glad you found us and posted, I do hope you will continue to come to our forum and post and become an active member of our chronic pain family! I think or at least I hope that you will find this forum to be not only informative, but also a place where you can share your feelings about your chronic pain, and find people who can really empathize with you and give you caring and compassionate support!
So again I welcome you to our chronic pain family!
Moderator Chronic Pain
After spending nearly 22 1/2 years in the USAF, I retired in Sept, 1991. I then went back to school and became a licensed RN in 1994, and I worked on Oncology and then a Med Surg Unit, I became disabled in late 1999 and was approved SSD in early 2002!-- DDD, With herniated Disk at T-12 and L4-5. C5-C6 ACDF in Sep 2009, C6-C7 ACDF in Mar 1985, Osteoarthritis, Ulcerative colitis, Chronic Pain, Fibromyalgia, Complex Sleep Apnea, and host of other things to spice up my life!(NOT!) Medications:Oxycontin, Percocet, Baclofen, Sulfasalazine, Metoprolol, Folic Acid, Supplemental O2 at 3lpm with VPAP Adapt SV I am White Beard with a White Beard!